# SDR 95ZZZX5520

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770BE
- Make and model: Boeing 757236
- Aircraft serial: 24119
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Part number: 5006288G
- Condition: Defective
- Location: Rt Wing Slat
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN OPERATED DURING FLIGHT 3555, 'LE SLAT DISAGREE' MESSAGE DISPLAYED.  THE LE SLAT COULD NOT BE EXTENDED.  FOUND THE ROTARY ACTUATOR AT THE RT WING TIP HAD DEFECT.  AS MAINTENANCE HAD NO REPAIR PARTS, THE FLIGHT WAS CANCELLED.  OPERATOR SENT MAINTENANCE PEOPLE TO REPAIR THE FAULT.  CHANGED THE ROTARY ACTUATOR, CK OK.
